# SDR ASAA2018020323389

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,876 hours, 11,930 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 050737123
- Condition: Failed
- Location: Fuel Tank
- Part time: 36,255 hours, 10,701 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL TANK AFT PUMP LOW PRESSURE LIGHT ILLUMINATED WITH PUMP ON AND 5000 LBS FUEL IN THE TANK. GROUNDED - YES. REMOVED AND REPLACED NR 1 TANK AFT FUEL PUMP IAW AMM 28-22-41. C/W OPERATIONAL TEST OF THE NR 1 TANK AFT FUEL PUMP IAW AMM 28-22-41. OPS TEST GOOD. OPS LEAK CHECK TEST GOOD.
